# SDR 99ZZZX1161

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N555RS
- Make and model: Gulstm G1159
- Aircraft serial: 3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN AND LOCKED INDICATION WAS INOPERATIVE.  EMERGENCY DECLARED AND DIVERTED TO ORD.  LANDING GEAR WAS BACKED UP WITH NITROGEN AND AIRCRAFT LANDING WITHOUT INCIDENT.  INDICATION LIGHT CAME ON DURING TAXI.  POSSIBLE FROZEN DOWNLOCK SWITCH.
